Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the space of Riemannian metrics


Author: David G. Ebin
Journal: Bull. Amer. Math. Soc. 74 (1968), 1001-1003
DOI: https://doi.org/10.1090/S0002-9904-1968-12115-9
MathSciNet review: 0231410
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Seminar on transformation groups, Ann. of Math. Studies No. 46, Princeton Univ. Press, Princeton, N. J., 1960. MR 116341
  • 2. D. G. Ebin, On the space of Riemannian metrics, Doctoral Thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1967. MR 231410
  • 3. R. S. Palais, Seminar on the Atiyah-Singer index theorem, Ann. of Math. Studies No. 57, Princeton Univ. Press, Princeton, N. J., 1965. MR 198494
  • 4. R. S. Palais, Foundations of global non-linear analysis, W. A. Benjamin, New York, 1968. MR 248880


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12115-9

American Mathematical Society